# SDR AALA202303078657

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 74,910 hours, 9,462 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62773336
- Part serial: M8261
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Part time: 2,104 hours, 269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SLIDE LACE HAS SEPARATED. REPLACED SLIDE PER WORK CARD.
